# SDR EISA99241

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED INTERIOR SKIN ON FORWARD ENTRY DOOR IS BENT AND CRACKED AT TORQUE TUBE CUTOUT.  STOP DRILLED CRACK PER SRM 51-10-1, RESHAPED DEFORMED AREA PER SRM 51-30-10.  FABRICATED AND INSTALLED WEB REPAIR PER SRM'S 51-40-2 AND 52-10-1.  TT:  65,345:17 HOURS.  TC:  43,816.  (X)
